# SDR UALA2011121206782

- Difficulty date: December 11, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,296 hours, 13,087 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 115
- Condition: Leaking
- Location: Rt Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISSUE, RTFL.  PRSOV LEAKING.  REPLACED PRSOV.  LEAK CHECKED LINE TO PRSOV, OK.  COMPLETED RUN UP BLEED SHIFT, OK.  ALL PRESSURES NORMAL.
